# SDR CA050408012

- Difficulty date: April 7, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 28,069 hours
- Engine: Pwa PT6A27
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Washer
- Part number: 713099
- Condition: Missing
- Location: Nlg Fork
- Component: Landing Gear, Heroux
- Component part number: 7110025
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SERVICING THE NOSE OLEO, THE ENGINEER NOTICED THAT THE FORK WAS LOOSE ON THE STRUT.  REMOVAL OF THE STRUT REVEALED THAT IT WAS ASSEMBLED INCORRECTLY.  THE WASHER P/N 71-309-9 WAS MISSING AND THAT EXTRA PEEL ABLE SHIMS HAD BEEN ADDED.  THE SHIMS ARE A SMALLER DIAMETER THAN THE WASHER AND LEFT A SPACE BETWEEN THEM AND THE STRUT.  OVERTIME THE SHIMS DEFORMED AND MOVED INTO THE SPACE ALLOWING THE FORK TO BECOME LOOSE.
